# SDR AUS20020512

- Difficulty date: May 25, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Make and model: Fokker FOKKERFVIIB
- Engine: Jacobp R755A2M1
- Propeller: Hamstd 2B20
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Clip
- Part number: B105M
- Condition: Failed
- Location: Mlg
- Part time: 561 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT MAIN LANDING GEAR OLEO RETAINING CIRCLIP DISLODGED FROM THE CIRCLIP GROOVE ALLOWING THE STRUT TO SEPARATE. AIRCRAFT DAMAGED DURING EMERGENCY LANDING.
